Couldn't find what you looking for?

TRY OUR SEARCH!

I started my period almost three weeks ago, it started really light then got heavy then light and now its really heavy again. I'm on birth control...and have been taking to religiously. How can I make my period stop, or is there something wrong. Someone PLEASE HELP ME!

Loading...

You are experiencing breakthrough bleeding...

Technically a period only lasts for a week, ANY other kind of bleeding you get will be breakthrough..

It is normal for the first 2-4 months on birth control to have this problem, it is also normal if you miss pills or take them late.

If it continues they may wanmt to put you on a higher doseage of hormones..
Reply

Loading...

I've been on BC for about 7 years...maybe 8. I was diagnosed with PCOS and they put my on BC when I was in 7th grade to regulate my periods.

How long can I expect this to go on for??? I mean this is really getting annoying!
Reply

Loading...

Did you take any pills late? OR TAKE ANY medications??

Saint Johns wort and some herbs lower the effectiveness of birth control. Antibiotics also lower the effectiveness too.

Has anyhting changed?
Reply

Loading...

No new meds. Same as always for my PCOS. The only thing that has changed and people have told me could be the problem is I broke up with my boyfriend of two years and started a new school, people have been saying it could be related to stress...is that possible? I'm making an appt, with my gyno because I'm really starting to worry...am I over reacting??
Reply

Loading...

Stress can cause changes, but so can your PCOS... Your gyno may want to change birth control pill brands..It is definately a good idea to seek out help.
Reply

Loading...